English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Lie algebras associated to fiber-type arrangements

MPS-Authors
/persons/resource/persons236462

Xicotencatl,  Miguel A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Xicotencatl, M. A., Cohen, D., & Cohen, F. (2003). Lie algebras associated to fiber-type arrangements. International Mathematics Research Notices, 29, 1519-1621.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3293-D
Abstract
There is no abstract available